# SDR 8ECA2017120100001

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N819SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1512
- Aircraft time: 5,496 hours, 4,979 cycles
- Engine: Pwc PT6C67D
- Engine time: 5,086 hours, 4,589 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B, A

## Discrepancy

FROM PIREP ON LOGPAGE 3222
ENG CHIP CAS + ENGINE VIBRATION ON DEPARTURE PASSING THROUGH 800' OFF RWY 25 @ KSBA
OIL TEMP & OIL PX WERE NORMAL
SF4766

MAINTENANCE TROUBLESHOOTING IN PROGRESS. WILL UPDATE.
